# SDR 96ZZZX2168

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515BA
- Make and model: Piper PA-31T
- Aircraft serial: 31T8120044
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 8013C
- Condition: Shorted
- Location: Start/Gen Rt
- Part time: 2,989 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR UNCONTROLLED OVERVOLTAGE CONDITION FOUND SHORTED STARTER/GENERATOR ON RT ENGINE.
